# SDR CA000222013

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Hyd System
- Part time: 5,273 hours, 5,235 cycles
- Component: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED HYDRAULIC 2 LOW PRESSURE MESSAGE IN CRUISE.  MAINTENANCE FOUND A LEAK FROM THE ENGINE DRIVEN HYDRAULIC PUMP.   PUMP AND FILTERS REPLACED.
